# SDR QXEA0001042

- Difficulty date: April 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 35,473 hours, 44,702 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - PANEL 21A HAS THREE CRACKS AT THE FORWARD INBOARD,  LT CENTER EDGE. REPAIRED IAW HORIZON AIR EA 4-53-1114 AND FOKKER SRM 51-31-01.
